# SDR AWXA200301075

- Difficulty date: September 14, 2003
- Submitted: September 22, 2003
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 19,069 hours, 7,325 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: D54530052202203
- Condition: Eroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK THE LOWER SECTION OF THE NR 2 PYLON AFT FAIRING OUTBOARD SKIN WAS FOUND ERODED.  MAINTENANCE REMOVED ERODED AFT FAIRING SKIN; FABRICATED NEW REPLACEMENT SKIN; INSTALLED REPAIR PART IAW A320 SRM 51-42-11 PG 8-13, & A24-A25 FIG 2-4, & 61.
